| Catalog Number |
PRO7300B |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.H3 other text: device not yet received.
Event or Problem Description
The distributor reported on behalf of the customer that the device, pro7300b hall 50 oscillating saw battery handpiece was being used on (b)(6) 2025 during an osteotomy and "¿the oscillator head of the main body was cut off during osteotomy using this hall 50 oscillator.¿ per further assessment it was reported that "while cutting the distal femur, the tip broke off and some fine iron-like particles fell onto the bone.I heard that the wound was thoroughly cleansed.¿ there was no impact or injury to the patient or user.The procedure was completed with an alternate ¿backup instrument¿.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
Additional Manufacturer Narrative
The device will not be returned for evaluation, but photographic evidence has been provided and the handpiece was evaluated by the distributor and found corrosion on the fractured surface of the housing.A root cause cannot be determined; however, based upon evaluation of the device, a possible cause of this event could be that water had penetrated inside, weakening the housing and causing it to break due to vibrations during use.The service history was reviewed, and no data was found.A device history record (dhr) review found no abnormalities that would contribute to this reported event.(b)(4).Per the instructions for use, the user is advised the following: always place the handpiece in the ¿safe¿ position when not in use, and prior to repositioning the rotating head on the oscillating saw, rotating the collet on the reciprocating saw, or connecting or removing attachments and accessories.Ensure all accessories are correctly and completely attached.Do not stall handpieces, damage can occur.The hall 50 handpieces shall be returned every 12 months for servicing.We will continue to monitor per regulatory requirements to help ensure patient safety.
Event or Problem Description